Alert archive / Missouri / Wind Advisories in 2025

Wind Advisory 11, NWS Springfield, MO

December 27, 2025Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri

NWS Springfield, MO issued this wind advisory at Dec 27, 2025, 2:24 PM CST for Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri. It took effect at Dec 28, 2025, 6:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2025, 2:24 PM CST (20:24 UTC)
In effect from
Dec 28, 2025, 6:00 AM CST
Expired
Dec 29, 2025, 6:00 AM CST
In force
24 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WWUS73 KSGF 272024
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
224 PM CST Sat Dec 27 2025

KSZ073-097-101-MOZ055>057-066>070-077>082-088>097-101>105-281200-
/O.NEW.KSGF.WI.Y.0011.251228T1200Z-251229T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Vernon-St. Clair-
Hickory-Camden-Pulaski-Barton-Cedar-Polk-Dallas-Laclede-Texas-
Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-Christian-
Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
Including the cities of Cedar Springs, Rocky Comfort, West
Plains, Ozark, Pottersville, Ava, South Fork, Foose, Duncan,
Hermitage, Mountain Grove, Mansfield, Roach, Cassville, Charity,
Selmore, White Church, Lockwood, Crockerville, Roby, Windyville,
Huggins, Pittsburg, Caplinger Mills, Meinert, Mora, Sherwin, Fort
Leonard Wood, Noel, Seymour, Branson, Olive, Dogwood, Pomona,
Crane, Rome, Village of Four Seasons, Powersite, Marionville,
Vanzant, Dawson, Lincoln, Camdenton, Plato, Kirbyville, Cole
Camp, Bendavis, Wheatland, Buffalo, Squires, Stippville, Aurora,
Madry, Lamar, Quincy, Bolivar, Columbus, Whitakerville, Lowell,
Nixa, Mount Vernon, Forsyth, Neosho, Baxter Springs, Christian
Center, Neutral, Joplin, Versailles, Laquey, March, Pawnee
Station, South West City, Ozark Beach, Cross Timbers, Tiffin,
Anderson, Indian Point, Riverton, Weaubleau, Osage Beach,
Lebanon, Elsey, Kimberling City, Nevada, Springfield, Silver
Dollar City, Filley, Lone Oak, Edmonson, Decaturville, Graff,
Rocky Mount, Hollister, Siloam Springs, Goodhope, Edgewater
Beach, Carthage, Lake Ozark, Lynchburg, Kenoma, Appleton City,
Johnson City, Stockton, Northview, Stover, Chicopee, Aurora
Springs, Eldon, Pineville, El Dorado Springs, Rogersville,
Greenfield, Marshfield, Monett, Wasola, Fort Scott, Plad, Warsaw,
Laurie, Waynesville, Goodman, and Arnica
224 PM CST Sat Dec 27 2025

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 40 to 45 mph 
  expected.

* WHERE...Portions of southeast Kansas and central, south central, 
  southwest, and west central Missouri.

* WHEN...From 6 AM to 6 PM CST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

Price
3 follow-up statements
250 
WWUS73 KSGF 281033
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
433 AM CST Sun Dec 28 2025

KSZ073-097-101-MOZ055>057-066>070-077>082-088>097-101>105-290000-
/O.CON.KSGF.WI.Y.0011.251228T1200Z-251229T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Vernon-St. Clair-
Hickory-Camden-Pulaski-Barton-Cedar-Polk-Dallas-Laclede-Texas-
Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-Christian-
Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
Including the cities of West Plains, Rocky Comfort, Squires,
Pawnee Station, Stover, Plad, Neosho, Cole Camp, Columbus,
Caplinger Mills, Elsey, Aurora, Bolivar, Laurie, Nixa, Noel,
Marionville, Wasola, Graff, Plato, Quincy, Crockerville, Cedar
Springs, Wheatland, Greenfield, Stippville, Rocky Mount,
Waynesville, Baxter Springs, Northview, Kenoma, Lincoln,
Cassville, Ozark Beach, Kirbyville, Hermitage, Siloam Springs,
Johnson City, Aurora Springs, Arnica, Madry, Hollister, Christian
Center, Sherwin, March, Goodhope, Lowell, Eldon, Carthage, Cross
Timbers, Marshfield, Ozark, Forsyth, Powersite, Lynchburg,
Charity, Vanzant, Camdenton, Versailles, Mora, Roach,
Rogersville, Crane, Dogwood, Branson, Pottersville, Indian Point,
Pineville, Anderson, Appleton City, Huggins, Whitakerville, South
West City, Meinert, Dawson, Mountain Grove, Foose, Lebanon,
Edgewater Beach, Chicopee, Windyville, Fort Scott, Monett,
Pomona, Roby, Riverton, Olive, Lone Oak, Mount Vernon, Selmore,
Silver Dollar City, Lamar, Village of Four Seasons, Nevada, South
Fork, Edmonson, Stockton, Duncan, Lake Ozark, Laquey, Filley,
Neutral, Decaturville, Warsaw, Kimberling City, Buffalo, Ava,
Rome, White Church, Lockwood, Springfield, Fort Leonard Wood,
Osage Beach, Goodman, Pittsburg, Weaubleau, Seymour, El Dorado
Springs, Tiffin, Joplin, Bendavis, and Mansfield
433 AM CST Sun Dec 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of southeast Kansas and central, south central, 
  southwest, and west central Missouri.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

GH
914 
WWUS73 KSGF 281553
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
953 AM CST Sun Dec 28 2025

MOZ058-071-083-098-106-291200-
/O.EXB.KSGF.WI.Y.0011.000000T0000Z-251229T1200Z/
Maries-Phelps-Dent-Shannon-Oregon-
Including the cities of Alton, Howes, Birch Tree, Gladden,
Bangert, Thayer, Greer, Vichy, Couch, Wilderness, Salem, Lake
Spring, Thomasville, Jadwin, Darien, Winona, Northwye, Teresita,
Rolla, and Montier
953 AM CST Sun Dec 28 2025

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 40 to 45 mph.

* WHERE...Maries, Phelps, Dent, Oregon, and Shannon Counties.

* WHEN...Until 6 AM CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

KSZ073-097-101-MOZ055>057-066>070-077>082-088>097-101>105-291200-
/O.EXT.KSGF.WI.Y.0011.000000T0000Z-251229T1200Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Vernon-St. Clair-
Hickory-Camden-Pulaski-Barton-Cedar-Polk-Dallas-Laclede-Texas-
Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-Christian-
Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
Including the cities of Stockton, Cole Camp, Charity,
Springfield, Bolivar, Northview, Quincy, Roach, Foose, Rocky
Comfort, Buffalo, Plad, Windyville, Branson, Madry, Goodman, Fort
Leonard Wood, Sherwin, Monett, White Church, Kimberling City,
Baxter Springs, El Dorado Springs, Pomona, Neutral, Marshfield,
Anderson, Mansfield, Pineville, Stippville, Edmonson, Lowell,
Nixa, Powersite, Pawnee Station, Stover, Osage Beach, Filley,
Columbus, Noel, Vanzant, Decaturville, Camdenton, Graff,
Lynchburg, Seymour, Huggins, Crane, Kenoma, South Fork,
Hollister, Lone Oak, Hermitage, Ozark, Forsyth, Rocky Mount,
Greenfield, Johnson City, Laurie, West Plains, Fort Scott, Mora,
Plato, Dogwood, Lamar, Lake Ozark, Pottersville, Chicopee, Elsey,
Roby, Marionville, Laquey, Crockerville, Nevada, Ozark Beach,
March, Appleton City, Arnica, Caplinger Mills, Rome, Pittsburg,
Aurora, Whitakerville, Eldon, Lockwood, Carthage, Cassville,
Versailles, Lincoln, Mountain Grove, South West City, Riverton,
Village of Four Seasons, Warsaw, Edgewater Beach, Joplin,
Meinert, Squires, Tiffin, Rogersville, Wheatland, Selmore,
Christian Center, Bendavis, Goodhope, Waynesville, Cross Timbers,
Wasola, Olive, Silver Dollar City, Aurora Springs, Lebanon,
Indian Point, Dawson, Kirbyville, Cedar Springs, Weaubleau,
Neosho, Mount Vernon, Siloam Springs, Duncan, and Ava
953 AM CST Sun Dec 28 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 40 to 45 mph.

* WHERE...Portions of southeast Kansas and central, south central, 
  southwest, and west central Missouri.

* WHEN...Until 6 AM CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

Price
701 
WWUS73 KSGF 291202
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
602 AM CST Mon Dec 29 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291315-
/O.EXP.KSGF.WI.Y.0011.000000T0000Z-251229T1200Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St.
Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Sherwin, Stover, Stippville, Hollister,
Lake Ozark, Jadwin, Edgewater Beach, Kirbyville, Pineville,
Pittsburg, Stockton, Gladden, Carthage, Cassville, Greer, Nevada,
Ozark, Mountain Grove, Kimberling City, Windyville, Huggins,
Bolivar, Weaubleau, Hermitage, Nixa, Fort Leonard Wood, Teresita,
Lockwood, Christian Center, Johnson City, Pottersville,
Springfield, Howes, Tiffin, Greenfield, Eldon, Crane, Lynchburg,
Riverton, Columbus, Anderson, Lamar, Ava, Monett, Pomona,
Thomasville, Lowell, Laurie, Versailles, Silver Dollar City,
Charity, Filley, Duncan, Neosho, Foose, Powersite, Lincoln,
Vichy, Northview, Lebanon, Marionville, Rocky Mount, Caplinger
Mills, West Plains, Wilderness, Goodman, White Church, South West
City, Squires, Goodhope, Warsaw, Elsey, Bendavis, Osage Beach,
Roby, Arnica, Rolla, Rocky Comfort, Neutral, Vanzant, Forsyth,
Noel, Montier, Laquey, Seymour, Crockerville, Baxter Springs,
Lone Oak, Kenoma, Aurora, Cross Timbers, Chicopee, Marshfield,
Selmore, Wasola, Winona, Mount Vernon, Buffalo, South Fork,
Alton, Pawnee Station, El Dorado Springs, Dawson, Appleton City,
Mansfield, Meinert, Siloam Springs, Roach, Cedar Springs,
Branson, Mora, Olive, Aurora Springs, Salem, Camdenton, Graff,
Rogersville, Bangert, Lake Spring, Village of Four Seasons,
Waynesville, Quincy, Plad, Wheatland, Darien, Dogwood, Birch
Tree, Fort Scott, Cole Camp, Couch, Northwye, Decaturville,
Madry, Joplin, Rome, Whitakerville, March, Indian Point, Ozark
Beach, Plato, Edmonson, and Thayer
602 AM CST Mon Dec 29 2025

...WIND ADVISORY HAS EXPIRED...

Winds have begun to taper off across the region.

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

GH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Dec 27, 11:47 AM CST, 2 hours 37 minutes earlier. Its key messages:

  • Some areas of fog this morning, with greatest reductions in visibilities north of Highway 54 and east of Highway 63. Any areas of fog dissipate through mid-morning.
  • Record highs in the lower to middle 70s are expected to continue through at least Saturday.
  • 50-80% chances for a quick line of showers and thunderstorms late Saturday night through Sunday. Low chance (5%) for a few strong to marginally severe thunderstorms, with the primary hazard being damaging wind gusts.
  • Much colder by Monday morning, with single digit wind chills. Highs on Monday only reach into the upper 20s to lower 30s.
Area forecast discussion, Dec 27, 11:47 AM CST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1147 AM CST Sat Dec 27 2025

.KEY MESSAGES...

- Some areas of fog this morning, with greatest reductions in
  visibilities north of Highway 54 and east of Highway 63. Any
  areas of fog dissipate through mid-morning.

- Record highs in the lower to middle 70s are expected to
  continue through at least Saturday.

- 50-80% chances for a quick line of showers and thunderstorms
  late Saturday night through Sunday. Low chance (5%) for a few
  strong to marginally severe thunderstorms, with the primary
  hazard being damaging wind gusts.

- Much colder by Monday morning, with single digit wind chills.
  Highs on Monday only reach into the upper 20s to lower 30s.

&&

.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 230 AM CST Sat Dec 27 2025

This Morning:
Calm winds, mostly clear skies, and lower temperatures support
radiational fog development this morning for portions of the
area. Lows this morning are forecast to bottom out in the middle
to upper 40s. There are two areas of focus with regards to fog,
one across central MO and an additional across south central MO.
The area of fog across central MO is not expected to be dense
within our counties, outside of clipping locations along and
north of Highway 54. The second area of focus is across south
central MO in the Eastern Ozarks. While widespread dense fog is
not expected in this area, HREF does depict some corridors of
50-70% probabilities for visibilities less than a half mile.
This will primarily be along area waterways and the valleys.
The extent of the fog does not appear to extend any further west
than the Highway 63 corridor. If fog becomes a bit more
widespread in coverage, a Dense Fog Advisory may be warranted in
a few counties. Any lingering fog dissipates through mid-
morning, giving way to another warm day across the area.

Today-Tonight:
A strong upper-level ridge continues to hold across the region
today, with a pattern change on the horizon as a longwave trough
builds out of the Four Corners. While clouds will be on the
increase through today ahead of this pattern change, we are
still expecting a very warm afternoon as breezy southerly winds
support highs in the 70s. Once again, there will be the
potential for record highs (see Climate section). As moisture
and lift increase ahead of the approaching trough and developing
low pressure system, a few isolated showers may develop late
tonight across west central into central MO. Chances remain
relatively low (10-30%) through the overnight period.
Additionally, a stray elevated thunderstorm or two may occur in
this area as models highlight the presence of MUCAPE aloft. No
severe weather is expected within any of this activity, though
some small sub- severe hail cannot be ruled out. Otherwise, most
areas remain dry south of Highway 54 through tonight. Lows
remain mild in the upper 50s to lower 60s.

Sunday:
As we progress into Sunday morning, the trough and associated
low build into the area. The low is expected to translate
northeast through the area into the Ohio Valley/Great Lakes as
the neutrally tilted trough pushes through the region. The
system will feature strong dynamics. However, instability
remains the big question as showers and a few thunderstorms
develop along a thin line ahead of a strong cold front. The
latest guidance continues to hint at MUCAPE around 250 J/kg or
less, with a few pockets approaching 500 J/kg. While weak, this
may be just enough instability to support a few strong to
marginally severe wind gusts. This is a low chance (5%) as
depicted in the latest SPC Day 2 Marginal Risk (1 of 5). Most
activity is expected to remain sub-severe in nature, with wind
gusts of 30 to 40 mph as the thin line of showers and embedded
thunderstorms sweep through the area. Additionally, it is worth
noting that abundant low-level shear may support a couple weak
rotating updrafts, with the tornado threat non-zero at 2%. Any
strong to marginally severe thunderstorms would be focused along
and east of Highway 65.

Ahead of this frontal passage and associated precipitation
chances (50-80%), temperatures reach into the upper 60s to lower
70s. This will bring an end to a stretch of well above normal
temperatures, as temperatures are forecast to crash behind the
frontal passage on Sunday afternoon and evening. Strong
northwest winds, with gusts around 25 to 35 mph usher in cold
air. As precipitation chances exit Sunday evening into Sunday
night, some light snow may mix with rain. However, we are not
expecting any accumulations given the recent warm weather and
the low chances (10-30%) in general. Meanwhile, flash freeze
does not appear to be a concern at this time given the recent
warm conditions and gusty winds that should help dry roadways in
the wake of the frontal passage. Rainfall amounts are forecast
to be limited to a quarter inch or less, with amounts tapering
off quickly along and west of Highway 65.

Sunday Night:
Clouds gradually clear overnight Sunday, with cold Arctic air
filtering into the area. Lows fall into the teens to lower 20s.
Persistent northwest winds support wind chills in the single
digits by Monday morning.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Issued at 230 AM CST Sat Dec 27 2025

Monday-Tuesday:
A cold start to next week with high pressure settling over the
region on Monday, as highs struggle to break freezing. Highs
reach into the middle 20s to lower 30s. Additionally, northwest
winds will continue to gust through Monday afternoon making it
feel even colder.

Another cold night Monday night into Tuesday morning with lows
in the teens. A subtle rebound in temperatures on Tuesday with
highs in the middle 30s (north) to lower 40s (south).

Wednesday-Friday:
Ensemble guidance continues to highlight a gradual warming trend
into mid-week as a ridge nudges into the western periphery of
the area. There is still some lingering uncertainty in the
temperature forecast as any slight shifts in the jet stream
(westward or eastward) could support warmer or cooler
temperatures respectively. This is seen in the latest NBM
interquartile spreads around ten degrees. Nonetheless, this will
feature a "warm up" with highs returning to near normal for
late December in the 40s to near 50.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1145 AM CST Sat Dec 27 2025

South-southwesterly winds have already picked up a bit and will
continue to be gusty through the period at 13-18 kts and gusts
up to 20-25 kts. Not mentioned in the TAF due to the brief
period is a slight lull in wind speeds between 22-02Z. Here,
wind speeds will decrease to 8-12 kts, but then increase again
to 15-20 kts with gusts up to 25-35 kts after 09Z. As wind
speeds increase, MVFR cigs are also forecast to develop. There
is high confidence (<90% chance) these will be MVFR, with a
30-50% chance for these clouds to be IFR cigs.

Towards the end of the period, a thin line of gusty showers is
expected to quickly move through the TAF sites (lasting less
than 30 minutes to an hour). Have not included in the SGF and
BBG TAF as the passage may occur right around 18Z. Chances are
that the line moves through JLN sometime between 14-16Z, but
there is also a 50-70% chance that the showers develop after the
front moves through JLN.

&&

.CLIMATE...
Issued at 230 AM CST Sat Dec 27 2025

December 26 Temperature Records Broken:

New Record High Temperatures:
KSGF: 75 (previous 68/2008)
KJLN: 75 (ties 75/2021)
KVIH: 72 (ties 72/1971)
KUNO: 77 (previous 73/1971)

Record High Temperatures:

December 27:
KSGF: 71/2005
KJLN: 70/2008
KVIH: 69/2008
KUNO: 74/1971

December 28:
KJLN: 69/1984
KVIH: 62/2019
KUNO: 69/1984

Record Warm Low Temperatures:

December 27:
KSGF: 71/2005
KJLN: 70/2008
KVIH: 69/2008
KUNO: 74/1971

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Dense Fog Advisory until noon CST today for MOZ058-071-082-083-
     097-098-106.

&&

SHORT TERM...Perez
LONG TERM...Perez
AVIATION...Price
CLIMATE...Perez
Hazardous weather outlook, Dec 27, 2:41 AM CST, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
241 AM CST Sat Dec 27 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280845-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
241 AM CST Sat Dec 27 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

	Limited fog risk.
	Limited lightning risk.

DISCUSSION...

Some areas of fog this morning, with greatest reductions in visibilities
north of Highway 54 and east of Highway 63. Any areas of fog dissipate
through mid-morning.

Low chances (10 to 30 percent) for a few isolated showers and
thunderstorms late tonight into Sunday morning ahead of a frontal
passage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A 50 to 80 percent chance for showers and thunderstorms on Sunday
afternoon into the evening. There is a low 5 percent chance for a
few isolated strong to severe thunderstorms, capable of producing
damaging wind gusts up to 50 to 60 mph.

Single digit wind chills are forecast overnight Sunday into
Monday morning with gusty northwest winds around 25 to 30 mph.

Limited to locally elevated grassland fire danger is possible on
Monday and Tuesday as colder and drier air is usher in behind the
cold front.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Perez

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 5:17 AM CSTDense Fog AdvisorySGFCamden, Dent, Howell, Maries, Miller, Morgan and 5 more7 hr

Nearby

Wind Advisories in Missouri, 2025Wind Advisories in Kansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.